# SDR CALA2025081407761

- Difficulty date: August 9, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 76,427 hours, 28,374 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Structure
- Condition: No Discrepancy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM AN INSPECTION PER PART 2 OF THE LATEST REVISION OF ECRA 5311-03385 ON OR BEFORE 29-JULY-2027 REF LP 5753762 FOR INTERIM REPAIR.
